MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Orvosi hetilap · 1990

[Syncumar induced toxic liver damage].

Göndöcs C, Szalay L, Baló-Banga J M, Fehér J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors present a case of chronic hepatitis presumably due to Syncumar treatment. The patient should be maintained on anticoagulant therapy due to combined prosthetic valve insertion. Chromatin activation of blood lymphocytes was investigated to justify the drug induced liver injury. In this test system Syncumar and other anticoagulant derivates gave a positive reaction to a different extent. The increased serum bilirubin and transaminase levels, which indicated liver injury showed regression in the course of the treatment and after changing Syncumar to Marcoumar (Phenprocoumon).

Для цитирования: Göndöcs C, Szalay L, Baló-Banga J M, Fehér J. [Syncumar induced toxic liver damage].. Orvosi hetilap. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.